Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking losar-25. Took Amlopres -5 mg. Started swelling near toe. Taking febuxostat. Is it safe to take these medicine?

Sir, i am 54 years old and for the last 10 years or more I have been taking Amlopres-5mg and losar-25. Recently I have encountered a serious problem of high uric acid levels around 8.4. It caused swelling near my right toe . I am taking febuxostat tablets 80 mg for nearly 2 weeks.But, the swelling is still prevailing. Some of my friends are giving me advice to change Amlopres -5 mg because according to them one of the side effects after long usage of Amlopres-5mg is swelling near right ankle.Moreover, I have found on internet that using febuxostat tablets 80 mg also worsens gout . Is that true???
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Amlopress though cause swelling in the foot, it has no role in causing or worsening gout.You can continue on the same if you do not have swelling in the ankle or the leg.

Also Febuxostat is one of the best known drug to treat the gout, it does not worsen gout.

Febuxostat reduces the uric acid levels in the blood and reduces the symptoms well.

Wish you good health.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor